Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; TUBE, FEEDING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVANOS MEDICAL, INC. AVANOS; TUBE, FEEDING
Model Number
20-7432AIV2
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Upper 50¿s male in long-term acute care.Corflo feeding tube, 12 fr, inserted without difficulty.2 x-rays confirmed that the tip was kinked at a right angle.Feeding tube removed and another one inserted without difficulty.No known harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
AVANOS
Common Device Name
TUBE, FEEDING
Manufacturer
(Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key
15592605
Report Number
15592605
Device Sequence Number
14035422
Product Code
FPD
UDI-Device Identifier
00350770457604
UDI-Public
(01)00350770457604(240)104576002(17)261201(10)30167333
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/20/2022
Report Date
(Section F)
09/20/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
20-7432AIV2
Device Catalogue Number
20-7432AIV2
Device Lot Number
30167333
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Other
Date Report to Manufacturer
10/07/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/12/2022
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
09/20/2022